MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 PERSONAL CATHETER¿ INTERMITTENT CATHETER

C.R. BARD INC. (COVINGTON) -1018233 PERSONAL CATHETER¿ INTERMITTENT CATHETER
Catalog Number 62608
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the hydrosil catheter size had discrepancy.Per additional received on 23apr2025, parents struggled to pass the catheter on several occasions and noted size discrepancies with the catheters.Required multiple attempts to catheterise child due to issues with catheter, felt thinner catheter was difficult to pass.
 
Additional Manufacturer Narrative
The reported event is confirmed - manufacturing related.Photo: received one (1) photo sample.Photo sample showcases two (2) iscs outside of their packaging.Visual: received 2 hydrosil intermittent catheters.Verified material number 62608p and batch number jugn9131.Attempted to pass 8 fr/ch catheter into french gauge to determine size.Catheter was unable to go through french gauge number 8.9 fr/ch.Therefore, the product does not meet specifications.A labeling review is not required because labeling could not have prevented the reported failure.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Corrections: d, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the hydrosil catheter size had discrepancy.Per additional received on 23apr2025, parents struggled to pass the catheter on several occasions and noted size discrepancies with the catheters.Required multiple attempts to catheterize child due to issues with catheter, felt thinner catheter was difficult to pass.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is unconfirmed.Received one (1) photo sample.Photo sample showcases two (2) iscs outside of their packaging.Received 2 hydrosil intermittent catheters.Verified material number 62608p and batch number jugn9131.No nicks, burrs, bends, flash, bumps or sharps present.Measured values were obtained and compared to dwg241704 rev 5.Values measured are listed below.Based on acceptable criteria outlined obtained value meet specification.Therefore, product meets specifications.As the reported event is unconfirmed, a risk and labeling review is not required.A review of the device history record was not necessary due to the reported event being unconfirmed.Corrections: e, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PERSONAL CATHETER¿ INTERMITTENT CATHETER
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21960341
Report Number1018233-2025-03224
Device Sequence Number7310471
Product Code KOD
UDI-Device Identifier00801741069130
UDI-Public(01)00801741069130(11)220209(17)261228(10)JUGN9131
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number62608
Device Lot NumberJUGN9131
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer11/04/2025
03/05/2026
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date11/06/2025
03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown